# SDR COEA0702899

- Difficulty date: July 12, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N899FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0235
- Engine: Pwa PT6A114A
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 99103388
- Condition: Erratic
- Location: Fuel Flow
- Part time: 433 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR TURN BACK PDT:  FUEL FLOW INDICATING ERRATIC ON CLIMB OUT.  TORQUE ITT AND NG DID NOT FOLLOW FUEL FLOW CHANGES.  AS A PERCAUTION PILOT ELECTED TO RETURN TO BASE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FUEL FLOW INDICATOR.  AIRCRAFT RETURNED TO SERVICE.  (K)
